Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
F. Götze, A. Naumov, and A. Tikhomirov, “Distribution of linear statistics of singular values of the product of random matrices”, Bernoulli, vol. 23, 2017, pp. 3067-3113.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916163
F. Cordero, “The Deterministic Limit of the Moran Model: a Uniform Central Limit Theorem”, MARKOV PROCESSES AND RELATED FIELDS, vol. 23, 2017, pp. 313-324.
PUB | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
F. Götze and A.Y. Zaitsev, “EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS”, The Annals of Probability, vol. 42, 2014, pp. 354-397.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
S.G. Bobkov, G. Chistyakov, and F. Götze, “Berry-Esseen bounds in the entropic central limit theorem”, Probability Theory and Related Fields, vol. 159, 2014, pp. 435-478.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
S.G. Bobkov, G.P. Chistyakov, and F. Götze, “Fisher information and the central limit theorem”, Probability Theory and Related Fields, vol. 159, 2014, pp. 1-59.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
S.G. Bobkov, G. Chistyakov, and F. Götze, “Convergence to Stable Laws in Relative Entropy”, Journal Of Theoretical Probability, vol. 26, 2013, pp. 803-818.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622291
S.G. Bobkov, G.P. Chistyakov, and F. Götze, “RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM”, The Annals Of Probability, vol. 41, 2013, pp. 2479-2512.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
S.G. Bobkov and F. Götze, “Concentration inequalities and limit theorems for randomized sums”, PROBABILITY THEORY AND RELATED FIELDS, vol. 137, 2007, pp. 49-81.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597582
S.A. Bogatyrev, F. Götze, and V.V. Ulyanov, “Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space”, JOURNAL OF MULTIVARIATE ANALYSIS, vol. 97, 2006, pp. 2041-2056.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
S.G. Bobkov and F. Götze, “On the central limit theorem along subsequences of noncorrelated observations”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 48, 2003, pp. 604-621.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619181
M. Bloznelis and F. Götze, “An edgeworth expansion for finite-population U-statistics”, BERNOULLI, vol. 6, 2000, pp. 729-760.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623221
V. Bentkus and F. Götze, “Optimal bounds in non-Gaussian limit theorems for U-statistics”, ANNALS OF PROBABILITY, vol. 27, 1999, pp. 454-521.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
V. Bentkus and F. Götze, “Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces”, PROBABILITY THEORY AND RELATED FIELDS, vol. 109, 1997, pp. 367-416.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638739
V. Bentkus, M. Bloznelis, and F. Götze, “A Berry-Esseen bound for student's statistic in the non-iid case”, JOURNAL OF THEORETICAL PROBABILITY, vol. 9, 1996, pp. 765-796.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638947
V. Bentkus and F. Götze, “Optimal rates of convergence in the CLT for quadratic forms”, ANNALS OF PROBABILITY, vol. 24, 1996, pp. 466-490.
PUB | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644732
E. Bolthausen and F. Götze, “THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS”, ANNALS OF STATISTICS, vol. 21, 1993, pp. 1692-1710.
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649810
F. Götze, “ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT”, ANNALS OF PROBABILITY, vol. 19, 1991, pp. 724-739.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="central limit theorem"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung